# SDR QMLA202310190095

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N693AM
- Make and model: Bell 407
- Aircraft serial: 54625
- Aircraft time: 3,193 hours, 9,341 cycles
- Engine: Allsn 250C47B
- Engine time: 3,899 hours, 7,593 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE MASTER WARNING LIGHT AND AUDIO ALERTED. WHEN SCANNING THE GAUGES, I NOTICED THE TRANSMISSION PRESSURE DROP BELOW LIMITS. BRIEFED THE CREW WHAT WAS HAPPENING AND TOLD THEM WE HAVE TO FIND A PLACE TO LAND NOW. WE AREN'T GOING TO MAKE IT FURTHER. I STARTED A SLIGHT DECENT. SPOTTED A HIGH SCHOOL LESS THAN A MILE DIRECTLY IN FRONT OF US. DECIDING TO HEAD TO THE SCHOOL, THE ENGINE PRESSURE ROSE ABOVE LIMITS. STARTED A GRADUAL CIRCLING DECENT TO THE HIGH SCHOOL PARKING LOT. TOLD THE CREWMEMBERS TO TIGHTEN UP THEIR SEATBELTS JUST IN CASE. LANDED AND IMMEDIATELY SHUT DOWN THE HELICOPTER.
